{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201102074473934063   Reference number:11A0054134

THE INVARIANT HOLONOMIC SYSTEM ON A SEMISIMPLE LIE-ALGEBRA

半単純Lie代数に関する不変量ホロノミック系
Author (2):
Material:
Volume: 75  Issue:Page: 327-358  Publication year: 1984
JST Material Number: O3244A  ISSN: 0020-9910  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page